# SDR FDEA201012204727

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 38,846 hours, 13,663 cycles
- Engine: Pwa PW4152
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321441
- Part serial: 0142
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL OPS CHECK FROM COURIER AREA TEST SWITCH.  R & R THE POWER SUPPLY UNIT AND BATTERY IAW AMM 33-51-14-04.  PERFORMED A SATISFACTORY TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-14-04.
